# SDR 3EJA201704060001

- Difficulty date: April 6, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N836JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605186
- Aircraft time: 5,615 hours, 5,131 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Relay
- Part number: MS24166D2
- Condition: Defective
- Location: Cockpit
- Part time: 5,615 hours, 5,131 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED WHEN USING REC/TAXI AND LANDING LIGHTS, STRONG ODOR IS NOTICED.  PILOT ALSO REPORTED THE LEFT BELLY LIGHT AND LEFT WING LANDING/TAXI LIGHTS INOP. UPON INSPECTING THE SYSTEM, MULTIPLE BURNED WIRES WERE FOUND ON THE REC/TAXI LIGHT SWITCH LOCATED IN THE CENTER PEDESTAL.  AFTER REPAIRING WIRES AND REPLACING REC/TAXI LIGHT SWITCH PN M8808/93-008, LIGHT WOULD STILL NOT COME ON.  REPLACED RELAY PN MS24166-D2, SYSTEM WORKS AS IT SHOULD.
